Volume 16, Issue 3
Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order

Zhiting Xu , Baoguo Jia & Dongkui Ma

J. Part. Diff. Eq., 16 (2003), pp. 193-203.

Published online: 2003-08

Preview Purchase PDF 0 2646
Export citation
  • Abstract
The elliptic differential equations of second order \sum^n_{i,j=1}D_i[A_{ij}(x, y)D_jy] + P(x, y) + Q(x, y, ∇y) = e(x), x ∈ Ω . will be considered in an exterior domain Ω⊂ R^n, n ≥ 2. Some oscillation criteria are given by integral averaging technique.
  • Keywords

Oscillation asymptotic elliptic differential equations of second order

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-193, author = {}, title = {Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {3}, pages = {193--203}, abstract = { The elliptic differential equations of second order \sum^n_{i,j=1}D_i[A_{ij}(x, y)D_jy] + P(x, y) + Q(x, y, ∇y) = e(x), x ∈ Ω . will be considered in an exterior domain Ω⊂ R^n, n ≥ 2. Some oscillation criteria are given by integral averaging technique.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5418.html} }
TY - JOUR T1 - Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order JO - Journal of Partial Differential Equations VL - 3 SP - 193 EP - 203 PY - 2003 DA - 2003/08 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5418.html KW - Oscillation KW - asymptotic KW - elliptic differential equations of second order AB - The elliptic differential equations of second order \sum^n_{i,j=1}D_i[A_{ij}(x, y)D_jy] + P(x, y) + Q(x, y, ∇y) = e(x), x ∈ Ω . will be considered in an exterior domain Ω⊂ R^n, n ≥ 2. Some oscillation criteria are given by integral averaging technique.
Zhiting Xu , Baoguo Jia & Dongkui Ma . (2019). Integral Averaging Technique for Oscillation of Elliptic Equations of Second Order. Journal of Partial Differential Equations. 16 (3). 193-203. doi:
Copy to clipboard
The citation has been copied to your clipboard